# SDR CA991230001

- Difficulty date: November 29, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 10,846 hours
- Engine: Pwa PT6A41
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Spring
- Part number: 3507218160511
- Condition: Cracked
- Location: Master Cylinder
- Component: Master Cylinder, Paramount, 9038000111
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RT BRAKE CITED AS ''SOFT''. AME REMOVED RT SHUTTLE VALVE AND DISSASSEMBLED IT.  CUT O-RING REPLACED.  FAULT STILL APPEARED. AME REMOVED RT MASTER CYLINDER (P/N90-380001-11(VI-15-1000)) AND DISASSEMBLED.SPRING WASHER FOUND TO BE SPLIT IN HALF.SPRING REPLACED.CHECKED OK.
